Accessibility navigation


An unconditional proof of the Andre-Oort conjecture for Hilbert modular surfaces

Daw, C. and Yafaev, A. (2011) An unconditional proof of the Andre-Oort conjecture for Hilbert modular surfaces. Manuscripta Mathematica, 135 (1). pp. 263-271. ISSN 0025-2611

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

225kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s00229-011-0445-x

Abstract/Summary

We give an unconditional proof of the André–Oort conjecture for Hilbert modular surfaces asserting that an algebraic curve contained in such a surface and containing an infinite set of special points, is special. The proof relies on a combination of Galois-theoretic techniques and results from the theory of o-minimal structures.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:70355
Publisher:Springer-Verlag

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation